# SDR USAA051352

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 350 AT STRINGER 16L CRACKED.  REMOVED, FAB, HEAT TREATED AND INST NEW ANGLE IAW SRM 51-10-02, DWG 69-26555 JOB CARD J020-37-20, DEFECT SIZE: .250" CRACK.
